# SDR DJFA20130606001

- Difficulty date: June 6, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 7,528 hours, 6,374 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR IN THE AFT AREA OF THE BAGGAGE COMPARTMENT.  MX INSPECTED THE AREA WITH ENGINES AND AIR CONDITONER RUNNING BUT COULD NOT DUPLICATE THE DISCREPANCY, NO REPEATS TO DATE.
